I had lip fillers in September of last year and I'm not happy. How can I correct them? (photo)

I had mp lips filled originally in sep although after a month it was obvious that they hadn't been done very well after all the swelling went down I was left with a very lop sided look, I actually looked like a had a cold sore on my bottom lip.I went to another person who I was originally going to go to, to see whether anything could be done and we decided to put some more fillers in which made a massive difference, the problem I have now is they seem to have gone hard and lumpy. Help

Doctor Answers (5)

Fillers and Hyaluronidase

+1
Restylane is a great filler but it is an art as much as it is a science.  Since you are unhappy with the results I would suggest you return to your physician for Hyaluronidase to dissolve the lumps and unevenness.  It is most important to find a board certified dermatologist with a great deal of experience with facial injections for the best results.


New York Dermatologist
5.0 out of 5 stars 27 reviews

I had lip fillers in September of last year and I'm not happy. How can I correct them?

+1
If you’re unhappy with your result, you can suggest to your provider having hyaluronidase injected to dissolve the product, this may take a few sessions

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 178 reviews

Hyaluronidase

+1
I would strongly suggest for you to undergo a trial of hyaluronidase injection to remove part if not all of the injected fillers.  It appears as if your right lower lip was overfilled and your cupid's bows are too accentuated along with the central portion of your upper lip being too prominent.
All the best!
Dr. Tony Perkins.

You might also like...

Unhappy with lopsided lip fillers

+1

Lopsidedness from fillers can be corrected with hyaluronidase. I am assuming you had either Restylane or Juvederm put in (both times) and so hyaluronidase can be injected and will work to dissolve these lumps. Without knowing exactly what filler(s) were done on you, it's hard to say, but this is what I'd at least start with. 


"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

To correct lips which you are not happy with use hyaluronidase to dissolve

+1
Hyaluronidase is very quick to dissolve hyaluronic acid fillers, which I assume you had.  I would start back at square one and get someone else to fill them.  Hyaluronidase needs to be injected into the areas of filler just as if you are getting filler.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.